# SDR DALA2025040402599

- Difficulty date: March 31, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N317DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55212
- Aircraft time: 4,955 hours, 2,137 cycles
- Engine: PW1524G3
- Engine time: 13,024 hours, 5,939 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 15000' ALL THE WAY THROUGH LANDING, DIRTY SOCK SMELL. PREVIOUSLY WRITTEN UP OCCURRED AGAIN. FLIGHT ATTENDANTS NOTED SMELL THROUGHOUT CABIN AND PASSENGERS DID AS WELL. PER AMDS WORKCARD 0550-6001 STEP 4 REPLACED BUFFER AIR S/O VALVE AND BUFFER AIR CHK VALVE ON LEFT ENGINE DUE TO PREV FAULT PER A220 AMP 75-26-02 AND 75-26-03. STILL REQUIRES LEAK CK. C/W LEAK CK PER A220 AMP 71-00-00. C/W AMDS WORKCARD 0550-2003 DECONTAMINATION. WOODARD 873132. PERFORMED HIGH PWR RUN PER A22O AMP 71-00. NO ODOR DETECTED. REF ODI LOG 0884949. OK FOR SVC. (LP# 7087936)
